# SDR GTIA9800098

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 548 - FORWARD SECTION OF EMERGENCY EXIT FLOOR LIGHTING FOUND INOPERATIVE DURING PRE-FLIGHT INSPECTION.  FOUND LOOSE WIRE AND SECURED SAID LOOSE WIRE.  LIGHTING OPERATIONAL CHECK GOOD.  NO DEFECT NOTED AT THIS TIME.  IAW DC-9 MM 33-50-0.  (X)
